×

Asymptotic behavior of Caratheodory systems: Anti-Lyapunov method. (English) Zbl 0419.34047


MSC:

34D05 Asymptotic properties of solutions to ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bonic, R.: Linear functional analysis. (1969) · Zbl 0184.14601
[2] Chiba, K.; Kimura, T.: On the asymptotic behavior of solutions of a system of linear ordinary differential equations. Comment. math. Univ. st. Paul 18, 61-80 (1970) · Zbl 0198.11901
[3] Jackson, L.; Klaasen, G.: A variation of wa\.zewski’s topological method. SIAM J. Appl. math. 20, 124-130 (1971) · Zbl 0231.34007
[4] Kartsatos, A.: On the relationship between a nonlinear system and its nonlinear perturbations. J. differential equations 11, 582-591 (1972) · Zbl 0226.34031
[5] Kartsatos, A.; Michaelides, G.: Existence of convergent solutions to quasilinear systems and asymptotic equivalence. J. differential equations 13, 481-489 (1973) · Zbl 0245.34029
[6] Levinson, N.: The asymptotic nature of solutions of linear differential equations. Duke math. J. 15, 111-126 (1948) · Zbl 0040.19402
[7] Onuchic, N.: Applications of the topological method of wa\.zewski to certain problems of ordinary differential equations. Pacific J. Math. 11, 1511-1527 (1961) · Zbl 0105.29201
[8] Onuchic, N.: Nonlinear perturbation of a linear system of ordinary differential equations. Michigan math. J. 11, 237-242 (1964) · Zbl 0126.30003
[9] Rouche, N.; Mawhin, J.: Équations différentielles ordinaires. (1973) · Zbl 0289.34001
[10] Staikos, V.: Contribution to the study of the asymptotic behavior of the solutions of ordinary differential equations. Bull. soc. Math. grèce (N.S.) 6, No. No. 2, 85-140 (1965) · Zbl 0146.32403
[11] Staikos, V.: On the asymptotic relations between the solutions of two systems of ordinary differential equations. Bull. soc. Math. grèce (N.S.) 7, 21-27 (1966) · Zbl 0156.31304
[12] Staikos, V.: On the asymptotic behavior of solutions of perturbed linear systems of ordinary differential equations. Bull. soc. Math. grèce (N.S.) 8, No. No. 2, 1-64 (1967) · Zbl 0185.16602
[13] Staikos, V.: On the asymptotic relationship at infinity between the solutions of two differential systems. Bull. soc. Math. grèce (N.S.) 13, 1-13 (1972) · Zbl 0273.34023
[14] Szmydtówna, Z.: Sur l’allure asymptotique des intégrales des équations différentielles ordinaires. Ann. polon. Math. 24, 17-34 (1951) · Zbl 0052.31901
[15] Wa\.Zewski, T.: Sur un principle topologique de l’examen l’allure asymptotique des intégrales des équations différentielles ordinaires. Ann. polon. Math. 20, 279-313 (1947)
[16] Warga, J.: Optimal control of differential and functional equations. (1972) · Zbl 0253.49001
[17] Yoshizawa, T.: Stability theory by Lyapunov’s second method. (1966) · Zbl 0144.10802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.